Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A separable somewhat reflexive Banach space with nonseparable dual


Author: Robert C. James
Journal: Bull. Amer. Math. Soc. 80 (1974), 738-743
MSC (1970): Primary 46B10
DOI: https://doi.org/10.1090/S0002-9904-1974-13580-9
MathSciNet review: 0417763
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografie Mat., PWN, Warsaw, 1932.
  • 2. C. Bessaga and A. Pelczyński, A generalization of results of R. C. James concerning absolute bases in Banach spaces, Studia Math. 17 (1958), 165-174. MR 22 #5874. MR 115071
  • 3. W. J. Davis and I. Singer, Boundedly complete M-bases and complemented sub-spaces in Banach spaces, Trans. Amer. Math. Soc. 175 (1973), 187-194. MR 317011
  • 4. J. Hagler, Some more Banach spaces which contain l, Studia Math. 46 (1973), 35-42. MR 333670
  • 5. J. Hagler, Embeddings of L, Ph.D. thesis (U.C.B.), 1972.
  • 6. R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-527. MR 12, 616. MR 39915
  • 7. R. C. James, Uniformly non-square Banach spaces, Ann. of Math. (2) 80 (1964), 542-550. MR 30 #4139. MR 173932
  • 8. W. B. Johnson and H. P. Rosenthal, On w*-basic sequences and their applications to the study of Banach spaces, Studia Math. 43 (1972), 77-92. MR 310598
  • 9. J. Lindenstrauss, Some aspects of the theory of Banach spaces, Advances in Math. 5 (1970), 159-180. MR 43 #5288. MR 279566
  • 10. C. Stegall, Banach spaces whose duals contain l, Trans. Amer. Math. Soc. 176 (1973), 463-477.
  • 11. C. Stegall, The Radon-Nikodym property in conjugate Banach spaces, Trans. Amer. Math. Soc. (to appear). MR 603779

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46B10

Retrieve articles in all journals with MSC (1970): 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13580-9

American Mathematical Society